# SDR A6WA201643565

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 31,030 hours, 30,062 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MSG DURING DESCENT.  COMPLIED WITH QRH & PULLED CB`S 2C5, 2D14, 2D15, 2S2 & 2U2.  MSG CLEARED ON SHORT FINAL, NO INDICATIONS OF FIRE.  INSPECTED LAVATORY FOR EVIDENCE OF SMOKE & FIRE, NO EVIDENCE FOUND.  R & R LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
